# SDR IPXA2016101809535

- Difficulty date: October 6, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 83,676 hours, 14,538 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MAIN CABIN SEAT TRACK BETWEEN STA 1411-1431 X=8.5 IS BROKEN OFF.  REPAIRED SEAT TRACK AT STA 1411-1431 X=8.5 IAW SRM 53-00-52 REPAIR 1 FIG 201.  MAJOR.
